Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Monotonicity and upper semicontinuity


Author: M. B. Suryanarayana
Journal: Bull. Amer. Math. Soc. 82 (1976), 936-938
MSC (1970): Primary 47H05, 54C10
DOI: https://doi.org/10.1090/S0002-9904-1976-14225-5
MathSciNet review: 0433272
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brézis, Operateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam; American Elsevier, New York, 1973. MR 50 # 1060. MR 348562
  • 2. L. Cesari, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. I, II, Trans. Amer. Math. Soc. 124 (1966), 396-412, 413-430. MR 34 # 3392, # 3393. MR 203543
  • 3. A. I. Egorov, Optimal control in a Banach space, Math. Systems Theory 1 (1967), 347-352. MR 36 # 5790. MR 222740
  • 4. R. T. Rockafellar, Convex functions, monotone operators and variational inequalities, Theory and Applications of Monotone Operators (Proc. NATO Advanced Study Inst., Venice, 1968), Edizioni "Oderisi", Gubbio, 1969, pp. 35-65. MR 41 # 6028. MR 261415
  • 5. M. B. Suryanarayana, Upper semicontinuity of set-valued functions, J. Optim. Theory Appl. 41 (1983), no. 1, 185–211. MR 718045, https://doi.org/10.1007/BF00934443

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 54C10

Retrieve articles in all journals with MSC (1970): 47H05, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14225-5

American Mathematical Society